MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; HEAD NECK

MEDLINE INDUSTRIES, LP; HEAD NECK
Catalog Number DYNJ907685D
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "bulb syringe was smashed" on (b)(6) 2025.
 
Additional Manufacturer Narrative
It was reported that the "bulb syringe was smashed" on (b)(6) 2025.The customer reported there was no patient injury or involvement.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
HEAD NECK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21865227
Report Number1423395-2025-00034
Device Sequence Number4720764
Product Code OGR
UDI-Device Identifier10198459136931
UDI-Public10198459136931
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ907685D
Device Lot Number24LBH823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown